# SDR REXA2022082401960

- Difficulty date: August 4, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH69037556954
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING INSPECTION IN THE AREA FOUND CORROSION ON RH SIDE SEAT RAIL CHANNEL JUST AFT OF RH AFT OVER-WING EXIT	REPLACED SEAT RAIL
